Change search
ReferencesLink to record
Permanent link

Direct link
High energy eigenfunctions of one-dimensional Schreodinger operators with polynomial potentials
Dept. of mathematics, Purdue univ.
Dept. of mathematics, Purdue univ.
Stockholm University, Faculty of Science, Department of Mathematics.
2008 (Swedish)In: Computational Methods and Function Theory, ISSN 1617-9447, Vol. 8, no 2, 17- p.Article in journal (Refereed) Published
Abstract [en]

For a class of one-dimensional Schr¨odinger operators with polynomial potentials that includes Hermitian and PT-symmetric operators, we show that the zeros of scaled eigenfunctions have a limit distribution in the complex plane as the eigenvalues tend to infinity. This limit distribution depends only on the degree of the polynomial potential and on the boundary conditions.

Place, publisher, year, edition, pages
Heldermann Verlag , 2008. Vol. 8, no 2, 17- p.
National Category
URN: urn:nbn:se:su:diva-15836OAI: diva2:182356
Available from: 2010-12-31 Created: 2008-12-10 Last updated: 2011-06-20Bibliographically approved

Open Access in DiVA

fulltext(184 kB)60 downloads
File information
File name FULLTEXT01.pdfFile size 184 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Shapiro, Boris
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 60 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 45 hits
ReferencesLink to record
Permanent link

Direct link